Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

I get a racing heart after taking mucinex D and diet supplement .

I took mucinex D at lunch today for nasal stuffiness and then started a diet supplement called oxyelite pro with dinner. Now I have a racing heart , nervousness and stomach upset. Are these dangerous symptoms and when can I expect them to go away? Is there anything I can do to help the symptoms go away?
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
It could be side effect of decongestant agent or due to oxylite because you are taking for first time.You have to stop mucinexD as well as oxylite.Consult your physician for better guidance.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor